Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 92, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On nilpotent and solvable Malcev algebras
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 92 (1984), 157-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754693
$G$-projective groups
C. Vinsonhaler and W. Wickless.
Proc. Amer. Math. Soc. 92 (1984), 164-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754694
Cremona transformations that are affine automorphisms
Hisao Yoshihara.
Proc. Amer. Math. Soc. 92 (1984), 167-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754695
Krull and global dimensions of fully bounded Noetherian rings
Kenneth A. Brown and R. B. Warfield.
Proc. Amer. Math. Soc. 92 (1984), 169-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754696
Krull versus global dimension in Noetherian P.I. rings
K. R. Goodearl and L. W. Small.
Proc. Amer. Math. Soc. 92 (1984), 175-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754697
Flat covers and flat cotorsion modules
Edgar Enochs.
Proc. Amer. Math. Soc. 92 (1984), 179-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754698
Smooth solutions of initial-value problems in regions with corners
E. C. Svendsen.
Proc. Amer. Math. Soc. 92 (1984), 185-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754699
Remarks on the parametrized symbol calculus
Michio Kinoshita.
Proc. Amer. Math. Soc. 92 (1984), 190-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754700
Linear maps between certain nonseparable $C^{∗} $-algebras
Tadasi Huruya.
Proc. Amer. Math. Soc. 92 (1984), 193-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754701
Invariants related to the Bergman kernel of a bounded domain in $C^{n}$
Tadayoshi Kanemaru.
Proc. Amer. Math. Soc. 92 (1984), 198-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754702
On the injectivity of the attenuated Radon transform
Alexander Hertle.
Proc. Amer. Math. Soc. 92 (1984), 201-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754703
A note on state splitting
Joel Friedman.
Proc. Amer. Math. Soc. 92 (1984), 206-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754704
A wave equation with a possibly jumping nonlinearity
J. R. Ward.
Proc. Amer. Math. Soc. 92 (1984), 209-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754705
A characterization of the Weyl spectrum
Andrzej Pokrzywa.
Proc. Amer. Math. Soc. 92 (1984), 215-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754706
Asymptotics of differential systems with deviating arguments
William F. Trench.
Proc. Amer. Math. Soc. 92 (1984), 219-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754707
Completely bounded homomorphisms of operator algebras
Vern I. Paulsen.
Proc. Amer. Math. Soc. 92 (1984), 225-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754708
A noncompletely continuous operator on $L_{1}(G)$ whose random Fourier transform is in $c_{0}(Ĝ)$
N. Ghoussoub and M. Talagrand.
Proc. Amer. Math. Soc. 92 (1984), 229-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754709
Counterexamples to several problems on the factorization of bounded linear operators
N. Ghoussoub and W. B. Johnson.
Proc. Amer. Math. Soc. 92 (1984), 233-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754710
On the second dual of the Lorentz space
Pratibha G. Ghatage and Brian M. Scott.
Proc. Amer. Math. Soc. 92 (1984), 239-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754711
On summability of Fourier series at a point
G. D. Dikshit.
Proc. Amer. Math. Soc. 92 (1984), 245-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754712
Factorization of probability measures and absolutely measurable sets
David Blackwell and Ashok Maitra.
Proc. Amer. Math. Soc. 92 (1984), 251-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754713
Dieudonné-Schwartz theorem in inductive limits of metrizable spaces
Jing Hui Qiu.
Proc. Amer. Math. Soc. 92 (1984), 255-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754714
$L_{p}$ smoothness and approximate continuity
Michael J. Evans and Paul D. Humke.
Proc. Amer. Math. Soc. 92 (1984), 258-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754715
A weighted polynomial inequality
D. S. Lubinsky.
Proc. Amer. Math. Soc. 92 (1984), 263-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754716
Singular functions and division in $H^{∞}+C$
Pamela B. Gorkin.
Proc. Amer. Math. Soc. 92 (1984), 268-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754717
A note on hyponormal weighted shifts
Peng Fan.
Proc. Amer. Math. Soc. 92 (1984), 271-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754718
$m$-accretive operators with $m$-dispersive resolvents
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 92 (1984), 273-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754719
A chaotic function whose nonwandering set is the Cantor ternary set
Bau Sen Du.
Proc. Amer. Math. Soc. 92 (1984), 277-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754720
Multiple points of a random field
Narn Rueih Shieh.
Proc. Amer. Math. Soc. 92 (1984), 279-282
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754721
A strong law of large numbers for martingales
Shey Shiung Sheu and Yu Shan Yao.
Proc. Amer. Math. Soc. 92 (1984), 283-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754722
Adding a $2$-handle to a $3$-manifold: an application to property $R$
William Jaco.
Proc. Amer. Math. Soc. 92 (1984), 288-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754723
A characterization of absolutely $C^{∗} $-smooth continua
C. Wayne Proctor.
Proc. Amer. Math. Soc. 92 (1984), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754724
Compact Lie group action and equivariant bordism
Shabd Sharan Khare.
Proc. Amer. Math. Soc. 92 (1984), 297-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754725
A Wallman-type compactification for convergence spaces
R. J. Gazik, B. H. Park and G. D. Richardson.
Proc. Amer. Math. Soc. 92 (1984), 301-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754726
On $2$-knot groups with abelian commutator subgroups
Katsuyuki Yoshikawa.
Proc. Amer. Math. Soc. 92 (1984), 305-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754727
Homogeneity is not a Whitney property
Włodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 92 (1984), 311-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754728
A continuum $X$ which has no confluent Whitney map for $2^{X}$
Włodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 92 (1984), 313-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 754729